MAUDE Adverse Event Report: B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; Implant, endosseous, root-form

B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; Implant, endosseous, root-form
Model Number IIPECA3585
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot documentation is checked and no anomalies are detected.Any manufacturing fault is ruled out.After examination of the implant, it can be verified that the implant does not show signs of misuse or signs of malfunction that could have contributed to the event.
 
Event or Problem Description
The clinician indicates that he placed the implant on (b)(6) 2025 and loss of osseointegration occurs.Patient with bone quality ii.No complications were reported during or after the operation for the patient.

Common Device Name
Implant, endosseous, root-form
Manufacturer (Section D)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci street, 14
minano menor, alava 01510
SP  01510
Manufacturer (Section G)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci street, 14
minano menor, alava 01510
SP   01510
Manufacturer Contact
paula sanchez
leonardo da vinci street, 14
minano menor, alava 01510
SP   01510
MDR Report Key24979106
Report Number3004417597-2026-00048
Device Sequence Number10514902
Product Code DZE
UDI-Device Identifier08435389813187
UDI-Public08435389813187
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K211952
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberIIPECA3585
Device Lot NumberBD05197.B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale